# SDR GUUA93654102008A

- Difficulty date: October 20, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 26,305 hours, 31,623 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Keel
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED LT NACELLE KEEL CHAFING AT THE INBD SIDE FENDER ATTACHMENT FLANGE.  REMOVED DAMAGED AREA AND INSTALLED FILLER AND CAP REPAIR DOUBLER.
